# SDR UALA2013021800941

- Difficulty date: February 17, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1681 BL 0.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REMOVED, FABRICATED NEW, AND INSTALLED NEW FLOORBEAM IAW  SRM 51-40-02.
